# SDR DL73E001051

- Difficulty date: May 25, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 35,315 hours, 30,047 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS DISCOVERED IN THE FWD GALLEY DOOR UPPER CORNERS.  CRACKS CONSISTENT WITH B S/B 737-53-1116 REV C AND WERE LIMITED TO  THE BEAR STRAP AT BOTH THE FWD AND AFT UPPER CORNERS.  ACOMPLISHED PER GUIDELINES OF S/B.  ER/A 334479-14AD.
